RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 39, Number 12  


Ordinary Differential Equations
The Pontryagin Maximum Principle and Sufficient Optimality Conditions for Nonlinear Problems
A. V. Arutyunov
1587
On the Equivalence of Foliations of Linear Differential Systems
V. N. Gorbuzov, V. Yu. Tyshchenko
1596
Stability of a Homogeneous Nonstationary System with Linear Delay
B. G. Grebenshchikov, Y. I. Klechin
1600
Continua of Cycles of Higher-Order Equations
A. M. Krasnosel'skii, D. I. Rachinskii
1605
Stability-Like Properties of Stochastic Differential Equations
Yu. N. Merenkov
1617
Global Controllability of the Complete Set of Lyapunov Invariants of Periodic Systems
S. N. Popova
1627
A Theory of Dynamic Conflict Problems on Intersecting Sets
È. R. Smol'yakov
1637
Nonzero Periodic Solutions of Nonlinear Systems of Ordinary Differential Equations with a Singular Matrix Multiplying the Derivatives
M. T. Teryokhin
1645
Controllability Conditions for the Riccati Equation
I. V. Chebunin
1654

Partial Differential Equations
Global Solutions of the Drift-Diffusion Approximation Equations in Gas Discharge Theory
R. Sh. Islamov
1662
Existence and Uniqueness of Solutions of Some Nonlinear Parabolic Equations
D. v. Kovkov
1677
The Behavior of Solutions of Degenerate Elliptic Second-Order Equations with Lower-Order Terms in Unbounded Domains
I. T. Mamedov, K. S. Mirzoeva
1684
Fredholm Property of the Inverse Source Problem for Parabolic Systems
A. I. Prilepko, D. S. Tkachenko
1693

Short Communications
On the Solvability of Hyperbolic Equations and Elliptic Inequalities on Stratified Sets
E. M. Bogatov
1701
Problem $\Delta_2$ for a Hyperbolic Equation with a Transmission Condition for Limits of Fractional Derivatives
V. F. Volkodavov, N. A. Kulikova
1704
An Estimate of the First Eigenvalue in a Many-Point Boundary Value Problem
Yu. Knezhevich-Milyanovich
1708
A Stabilization Criterion for the Solution of the Cauchy Problem for the Heat Equation in the Bolyai–Lobachevskii Space
Yu. V. Pogorelov, V. D. Repnikov
1712
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020